# SDR REXA2014122200922

- Difficulty date: December 21, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N8969B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 24,179 hours, 21,473 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPOTS OF FRETTING CORROSION UNDER PANEL 193AB IN LT & RT WING PLANKS BETWEEN STRINGERS 3 & 5.  REPAIRED IAW REO 601R-57-21-880.
